Husband hands started itching severely and a couple hours later his mouth was swollen real bad. Went to ER and was told he was having a reaction to blood pressure meds. However when we got home I checked and my Clindamycin was with his meds. We think he might have taken one by mistake.
You'll want to discuss this with a physician, and if the reaction is still going on with the emergency room by calling 911. To stop a reaction of an allergic type nature a variety of treatments are needed including intravenous corticosteroids and antihistamines. For some types of drugs other methods are used depending on when the drug was taken. Please seek medical advice of a professional who can review all the information together.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2015 • 1 answer
Posted 9 Jul 2017 • 1 answer
Posted 16 Sep 2017 • 4 answers
Posted 21 Nov 2017 • 1 answer
Posted 20 Feb 2018 • 0 answers